@suzy37 Hi Suzy. Your doctor hopefully is testing your thyroid function on your current dose; if not ask them to test you. Taking too much thyroid hormone does cause the symptoms you describe, the anxiety, weight loss, and a racing heart and it puts you into an overactive or Hyper thyroid condition. If you still feel that way on the lowered dose, call your doctor. Your body will tell you if your dose is right. My doctor had me figure out my correct thyroid dose by taking multiple low dose pills to figure out how many pills I felt best on. With the stomach issues you describe, it can also be something like H pylori bacteria overgrowth or gluten intolerance as that causes gas and bloating. You could try eliminating things in your diet to see if you can narrow down a cause, but please do eat healthy and see if you can regain some weight. If you do have gluten issues and if you have had that long term, it does cause damage to the lining of the small intestine that affects absorption of nutrients, so it also could cause malnourishment and weight loss. The problem with gluten and wheat derivatives is it's in almost everything, but simple meals of veggies and meats without grain, pasta, or breads would work. Working with a nutritionist would help you figure out foods that would help you. Think of food as medicine. If you eat the right things, your body gets well. have you seen a doctor about your stomach issues? It also could be acid reflux contributing to some of that as it can irritate your airway. That would be something else to ask about as it is very common. I'm glad you reached out here, and I would encourage you to try to figure out all the reasons for your symptoms and do what you can to correct the issues within your control. Don't just try to cope, but instead advocate for yourself and keep asking questions of your doctors as to why this happens to you. I have gluten problems myself and lots of food allergies. Sleep can certainly be affected by doses of thyroid hormone that are too high, and by too much light exposure (like computer screen time late at night) and caffeine, so it might help to limit light exposure by turning down computer monitors a few ours before your bed time and avoid caffeine after noon. Doctors miss things, but you can help them help you by asking intelligent questions and ask about what might be the causes of your symptoms. Sometimes older people need digestive enzymes to help break down their food for absorption and these are over the counter supplements. You might want to see a GI specialist just to make sure you are doing everything you can for gut health. My elderly mom has a hiatal hernia that limits food passing down her esophagus on the way to the stomach. At her age, surgery is not recommended, but just to eat more often and smaller meals.